Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Withdrawl..when does it stop? goober

Posted by shoebox on June 18, 2004, at 15:23:32

In reply to Lexapro Withdrawl..when does it stop?, posted by goober on June 17, 2004, at 14:51:31

I've been off Lexapro for six months and only recently got rid of the ear-buzzing and miscellaneous aural disturbances. Maybe it was a "crossover" problem with the Prozac I was switched to, but it sure was a relief to have that constant ringing in my ears go away. I couldn't sleep, couldn't think, etc. Is it possible there is some overlap with a different med you are now on? :^\


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shoebox thread:357582
URL: http://www.dr-bob.org/babble/20040614/msgs/357888.html